# SDR SWAA111815

- Difficulty date: March 1, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 78,021 hours, 58,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND CRACK IN FUSELAGE AT STA 500D +14, STR 16L, ONE INCH FROM UNDER SKIN DOUBLER.  REPAIR SKIN PER SRM.
